The Michigan Mathematical Journal

Irreducible operators.

P. R. Halmos

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 15, Issue 2 (1968), 215-223.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999975

Digital Object Identifier
doi:10.1307/mmj/1028999975

Mathematical Reviews number (MathSciNet)
MR0231233

Zentralblatt MATH identifier
0157.44902

Subjects
Primary: 47.35

Citation

Halmos, P. R. Irreducible operators. Michigan Math. J. 15 (1968), no. 2, 215--223. doi:10.1307/mmj/1028999975. https://projecteuclid.org/euclid.mmj/1028999975


Export citation